# SDR ASAA2013020593894

- Difficulty date: February 5, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357051
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FOREFLAP INBD L/E CHAFING ON REAR SPAR ACCESS PANEL.  REMOVED, FABRICATED AND INSTALLED NEW L/E SKIN SECTION IAW SRM 51-40-05 AND 51-40-02.
